# SDR HDNR2017111600001

- Difficulty date: November 13, 2017
- Submitted: November 28, 2017
- Operation: General aviation
- Filed by: Metro Aviation, Inc, repair station HDNR610E
- Aircraft: N444YE
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0599
- Aircraft time: 2,275 hours, 4,605 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: L221M1040101
- Condition: Cracked
- Location: Zone 200
- Part time: 2,275 hours, 4,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED MAINTENANCE, CRACKS WERE FOUND IN THE SAS LONGITUDINAL CONTROL ROD. THE CRACKS EXTEND TO THE RIVET HOLES.
